MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/26; CORONARY DRUG-ELUTING STENT
Model Number 364506
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a calcified lesion (75 percent stenosis degree) in the lcx.After pre-dilatation the orsiro could not cross the lesion.Therefore the orsiro was removed and a stent deformation was noticed.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations of the device being subject to this complaint, no manufacturing or material related root cause could be determined.

Brand Name
ORSIRO 2.5/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9224420
Report Number1028232-2019-04624
Device Sequence Number181786
Product Code NIQ
UDI-Device Identifier07640130439153
UDI-Public7640130439153
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2020
Device Model Number364506
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02180775
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1